# SDR DHL9870903C

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT BAGGAGE BIN INTERCOSTAL CRACKED  AT UNDER SIDE RADIUS.  ALSO, MISSING FASTENERS AT BS 1110  RBL 21.  STOP DRILLED CRACK, HFEC, AND INSTALLED ANGLE REPAIR PER SRM 51-40-3, 10  BY 1.5 BY 1.5,  N/R 3332.
